Opuscula Math. 27, no. 2 (2007), 301-304

 
Opuscula Mathematica

Spectra of subnormal pairs

Krzysztof Rudol

Abstract. In this short note we present an example related to joint spectra of subnormal pairs of bounded operators. A counterexample to the equality between Taylor's spectrum and the closure of the defect spectrum is given. This example is related to the author's modification of N. Sibony's counterexample to Corona Theorem on domains that fail to be strictly pseudoconvex.

Keywords: subnormal operator, corona, joint spectrum.

Mathematics Subject Classification: 47B20, 46J15.

Full text (pdf)

  • Krzysztof Rudol
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2006-11-26.
Opuscula Mathematica - cover

Cite this article as:
Krzysztof Rudol, Spectra of subnormal pairs, Opuscula Math. 27, no. 2 (2007), 301-304

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.